Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Piecewise linear discontinuous double coverings of the circle


Authors: Roza Galeeva and Charles Tresser
Journal: Proc. Amer. Math. Soc. 118 (1993), 285-291
MSC: Primary 58F08; Secondary 58F03
MathSciNet review: 1150650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In his study of a particular Lorenz-like semiflow, S. F. Kennedy introduced a two-parameter family of endomorphisms of the circle with two marked points. These are piecewise affine double coverings of the circle with a pair of discontinuities, which all have topological entropy $ \log 2$. We answer the question Kennedy raised about when two such maps are topologically conjugate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F08, 58F03

Retrieve articles in all journals with MSC: 58F08, 58F03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1150650-9
PII: S 0002-9939(1993)1150650-9
Keywords: Kneading theory, topological conjugacy, branched manifolds
Article copyright: © Copyright 1993 American Mathematical Society